Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Benylin mucus cough max & Lemon is one product that has proved its effectiveness in treating this condition. This product contains Guaifenesin, which could be very useful in relieving blockages.
The Benylin Mucus Cough Max Honey & Lemon syrup is one effective product that you can use to treat your mucus cough. This product contains Guaifenesin, which is an active ingredient that penetrates your body system, helping you relieve the chesty coughs by loosening and thinning mucus, making it easy to cough. That way, you can get rid of the mucus easily, thus enabling you to treat your condition faster.
Many scientific studies have been done recently to verify this product’s efficacy in treating mucus cough. A significant percentage of these studies that involved more than one hundred volunteers shows that using this syrup can help treat mucus cough effectively without causing severe side effects. So, you can trust this product to help you manage your chesty cough as its efficacy, and safety has already been verified even by most regulatory bodies on the entire planet.
Yes, you can. You can order this product in different sizes from 150-300 ml depending on how long you intend to use it.
Benylin Mucus Cough Max Honey & Lemon comes in a 150- or 300-ml bottle. You should take two 5 ml spoonfuls of this product four times a day. Avoid using more than the recommended amount as that can cause some side effects. Every 5 ml of Benylin Mucus Cough Max Honey & Lemon contains about 100 mg of its active ingredient- Guaifenesin. This product should only be used by adults and adolescents aged 12 years and over.
You can use this syrup for as long as your mucus cough still exists. The best way to ensure you take the same dose daily is always using the same spoon to take this product and during specific hours. That way, you can even set the alarm to remind you to take this syrup at certain hours, thus allowing your body to respond better to the active ingredient.
You can also incorporate using this product with other methods like drinking a lot of water, and always keeping your head at an elevated position. Doing that enables you to increase the chances of relaxing the chest faster, thus treating the mucus cough more effectively.
Benylin Mucus Cough Max Honey & Lemon contains Guaifenesin as the active ingredient. Guaifenesin is a substance that enables you to loosen, and liquefy mucus without causing any effects to the body. This ingredient is derived from a tree extract called guaiacum that’s historically appreciated for its unique expectorant qualities.
Guaifenesin works by drawing water into your bronchi- the air passages branching into the lungs. The released water thins the mucus that was causing the blockage and lubricates your airway. Doing so facilitates the removal of flu, cold, and any allergy-associated mucus from your chest through coughing hence making it easier to breathe.
The active ingredient in Benylin Mucus Cough Max Honey & Lemon- Guaifenesin works at different rates. So, there is no exact time that this ingredient can take to help treat your mucus cough. Most people experience the benefits of this product almost immediately after use. However, some people take more time, about 3 to 5 minutes, before noticing a significant difference. Therefore, you mustn’t take more doses than recommended if you feel that the product is taking longer to provide the benefits as it will eventually.
Just like other medications, this product can also cause some side effects. However, it’s rare to experience any side effects after using the Benylin Mucus Cough Max Honey & Lemon. Allergic reactions are the only side effects that you might encounter. If you experience severe allergic reactions, consult with a doctor to advise you on how to reduce the effects, or provide an alternative.
You should not use the Benylin Mucus Cough Max Honey & Lemon if you are pregnant or breastfeeding. Doing so can result in the active ingredient reaching the baby, causing unpredictable side effects.
If you have persistent or chronic coughs like those associated with asthma, or where excessive secretions accompany your cough, then avoid using this syrup. Also, people with rare hereditary issues of fructose intolerance, sucrase-isomaltase insufficiency, or glucose-galactose malabsorption should not use this product.
Benylin Mucus Cough Max Honey & Lemon contains about 4.7 vol % ethanol, which is equivalent to taking 10ml of beer in every dose. So, patients suffering from alcoholism, liver disease, or epilepsy must avoid using the Benylin Mucus Cough Max Honey & Lemon.
All these three products can help treat your mucus cough. However, the Benylin Mucus Cough Max Honey & Lemon is more effective as it contains more natural ingredients, thus reducing the chances of causing severe side effects compared to other products.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
07 October 2020